# SDR 04FDEA01841

- Difficulty date: June 21, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: ACM7019
- Part serial: UNK
- Condition: Broken
- Location: Air Cond
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-2150-78236, AIR CONDITIONING NR 2 AC PACK EXHAUST DUCT STIFFENER REPAIR P/N-ACM7019.  COMPLIED WITH EA 8-2150-78236 FOR STIFFENER REPAIR.
